MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee biplane system.During an interventional procedure, the user reported that no more x-ray was possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment does not indicate a system failure or malfunction and no non-conformity was identified.The investigation revealed that the in-house power supply had been interrupted.The investigation did not reveal the reason of the power supply issue.To prevent a power loss on the siemens system, an uninterruptible power supply (ups) is connected upstream.Unfortunately, the ups was faulty and did not provide power to the generator.The system was brought back into operation after the power outage was resolved and the manufacturer of the ups was informed.No deficiency at the siemens system was found and the system works as specified.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key13583468
Report Number3004977335-2022-17115
Device Sequence Number12182670
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public04056869010069
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown